# SDR SWIA202159590

- Difficulty date: June 29, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 46,213 hours, 39,010 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: 601R384371
- Condition: Corroded
- Location: Door Pan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER FORWARD PAN FITTING IS CORRODED    (FILED CLOSED)    REMOVED AND REPLACED SERVICE DOOR LOWER FORWARD PAN FITTING IN REF TO SRM 51-42-06/13/22. COMPLIED WITH TASK CARD. 51-900-1003-SKY.
